# SDR AWKA201610110009

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N539XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20230
- Aircraft time: 9,072 hours, 4,147 cycles
- Engine: Hnywl AS90711A
- Engine time: 9,081 hours, 4,161 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT AND PASSING THRU FL280, FLIGHT CREW DETECTED AN IMMEDIATE AND NOTICEABLE VIBRATION WHICH BECAME CONSIDERABLY WORSE AS THE DESCENT CONTINUED, CREW THEN RECEIVED A RH ENGINE VIBRATION CAS MESSAGE. AFTER COMPLETING THE ENGINE VIBRATION CHECKLIST, THE CREW SHUT DOWN THE RT ENGINE, AS THE VIBRATION WAS WORSENING AND BECOMING MORE SIGNIFICANT. FLIGHT CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY. MAINTENANCE WILL BE REMOVING THE ENGINE AND SENDING IT TO A REPAIR FACILITY FOR TEAR DOWN AND ANALYSIS.
